- -

Computing matrix functions arising in engineering models with orthogonal matrix polynomials

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Computing matrix functions arising in engineering models with orthogonal matrix polynomials

Mostrar el registro completo del ítem

Defez Candel, E.; Sastre, J.; Ibáñez González, JJ.; Ruíz Martínez, PA. (2013). Computing matrix functions arising in engineering models with orthogonal matrix polynomials. Mathematical and Computer Modelling. 57(7):1738-1743. doi:10.1016/j.mcm.2011.11.022

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44253

Ficheros en el ítem

Metadatos del ítem

Título: Computing matrix functions arising in engineering models with orthogonal matrix polynomials
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
Trigonometric matrix functions play a fundamental role in the solution of second order differential equations. Hermite series truncation together with Paterson¿Stockmeyer method and the double angle formula technique ...[+]
Palabras clave: Hermite matrix approximation , Matrix cosine , MATLAB , Error bound
Derechos de uso: Reserva de todos los derechos
Fuente:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2011.11.022
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.mcm.2011.11.022
Descripción: NOTICE: this is the author’s version of a work that was accepted for publication in Mathematical and Computer Modelling. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Mathematical and Computer Modelling Volume 57, Issues 7–8, April 2013, Pages 1738–1743 DOI: 10.1016/j.mcm.2011.11.022
Agradecimientos:
This work has been partially supported by the Spanish Ministerio de Educacion grant MTM2009-08587 and Universidad Poliltecnica de Valencia PAID-06-11-2020.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem